# SDR UIEA2020040200626

- Difficulty date: April 1, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 81,000 hours, 17,499 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 WINDOW HEAT INOP( CONFIRMED L2 WINDOW HEAT INOP AND COMPLIED WITH DDG 30-41-01-02, PLACED ON DMI 126512, CAT 'C'. MX ACTIONS COMPLIED WITH.   LP 1190013: PERFORMED CHECK WIRING & CHECK HARNESS, PERFORMED OPERATIONAL TEST, FOUND OK IAW AMM 30-41-00. THIS CLEARS MDDR 126512.   )
